# SDR A6WA202212078397

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605 S21-22l
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 605 S21L-22L.  AIRCRAFT REMOVED FROM SERVICE.   REPAIRED THE SKIN IAW REO 601R-53-61-7913, REV -.
